About this journal
Publishing original contributions in all areas of applied mathematics, Journal of Applied and Industrial Mathematics provides researchers with an effective medium for communicating important, recent developments in their areas of specialization to colleagues and to scientists in related disciplines.
The journal publishes articles on qualitative theory of differential equations in mechanics, physics, biology, industrial and natural processes; mathematical modeling in mechanics, physics, technics, chemistry, biology, ecology, medicine, economics; control theory; applied problems in discrete analysis; and information theory.
- Journal of Applied and Industrial Mathematics
- Pleiades Publishing
- Volume 1/2007 - Volume 13/2019
- Print ISSN
- Electronic ISSN
- Journal ID